Look kids, there’s Big Ben, and the Parliment.

by statia on July 28, 2006

Yesterday, at approximately 6:12am, I took my very last Effexor. Anyone that’s ever been on Effexor or any other type of head candy knows that even when weaning, there are still fallout effects. Overall, during my weaning process, I’ve been pretty lucky to not experience any of the nasty side effects.

Here are some of the things the meester experienced while going off of Effexor:

• Itchy teeth
• hearing his eyes move
• having his soul rattle around in his body.

So far, I’ve experienced the following:

Trails.

I have a lot of work ahead of me.

This is also the day of freaking out due to lack of symptoms. Thankfully my “gestation buddy” is exactly as far along as I am and we’re both freaking out about the lack of symptoms. We’re both convinced we have dead babies. I’m glad that it wasn’t someone else that uses cutesy baby dust like terms be my gestation buddy, otherwise, I’d have to go postal on them.

I picked the wrong day to stop taking my meds.

{ 9 comments }

Ms. Pants July 28, 2006 at 2:17 pm

I get soul rattle a lot.

Merrin July 28, 2006 at 3:02 pm

Damn it. I hate it when my teeth itch.

buzz July 28, 2006 at 3:05 pm

Wait…are you trying to tell me that I’m not supposed to hear my eyes move? uh oh.

Manuela July 28, 2006 at 3:57 pm

There is no one on this planet I’d rather be obsessing about dead babies with…

awwww…

Isn’t that just so SWEET!

Gestational Buddies FOREVER!

isabel July 29, 2006 at 12:57 am

Effexor is hard to go off of, kudos to you! I wonder if you’re weaning yourself off slowly or going cold turkey: I ended up taking my pills as infrequently as I could stand until I was off. Good luck to you, it was horrid. The upside? Food tastes soooooooooooooo good once you have that chemical taste from effexor out of your mouth! Worst side effect? head aches from hell.

The Meeeester July 29, 2006 at 6:20 am

@pants: Glad I am not the only one.

Teresa July 29, 2006 at 9:36 am

I love my Effexor, but the weaning-oh it is hell. My head gets left far behind my body, and takes at least a day to catch up. The only time I did not have any real side effects is when I was already pregnant and then stopped taking it. Must have been the hormones, so I think you will come out of it OK, or you might just go postal. Hard sayin’.

SaraS-P July 29, 2006 at 11:09 am

Sending babydust… no, just kidding. I, too, roll my eyes at some if the terms in use.

Seriously, though, I hope the baby isn’t dead.

Here’s to live babies and non-itchy teeth!

Superfluous Sentiments September 1, 2006 at 4:26 am

I’m a pharmacist who decided to cold-turkey quit Effexor. DUMB. I felt your pain back in May. I was on it for four years.

I had lightening strikes in my head… trails…. and now, my creativity is coming back….

Comments on this entry are closed.

Previous post:

Next post: